Pharmafren 200/30mg 20 Capsules

Save 10%

Price:
Sale price€9,36 Regular price€10,40

Description

PHARMAFREN

Anti-flu with ibuprofen, to combat nasal congestion accompanied by pain and fever.


How to use

Adults and adolescents (from 15 years): the recommended dose is 1 capsule every 4 or 6 hours (6 or 4 times a day) as needed. Do not take more than 1200 mg of ibuprofen and 180 mg of pseudoephedrine hydrochloride (6 sachets) in 24 hours.

Age

From 15 years.

Advantages

  • Ideal solution for people allergic to paracetamol.
  • The case highlights the symptoms of the flu so that they can advise you by associating each symptom with its ingredient.

Characteristics

20 capsules

Composition

  • Active ingredients: Ibuprofen 200 mg and pseudoephedrine hydrochloride 30 mg per capsule.
  • Nucleus excipients: corn starch, colloidal anhydrous silica, pregelatinized corn starch, croscarmellose sodium, stearic acid, sodium lauryl sulfate.
  • Capsule excipients: gelatin, titanium dioxide, patent blue V, erythrosine.

Formulated without

  • Lactose
  • Gluten
  • added sugars
  • Saccharose
  • Alcohol

Indications

Indicated for the symptomatic relief of nasal congestion with headache and/or fever.

contraindications

  • If you are allergic to ibuprofen, pseudoephedrine, or any of the other ingredients of this medicine.
  • In case of high and uncontrolled blood pressure.
  • You suffer from heart problems or have a history of myocardial infarction.
  • If you suffer from epileptic seizures.
  • You have suffered a stroke or are at risk of suffering one.
  • If you have high eye pressure.
  • You have difficulty urinating due to prostate problems.
  • If you have Systemic Lupus Erythematosus (SLE).
  • In case of pregnancy or lactation.
  • If you suffer from respiratory failure.
  • If you are taking monoamine oxidase inhibitors (MAOIs) for depression

PROSPECT

We recommend you👇

recently viewed